On certain Euler products for SU(2,1)
Compositio Mathematica, Tome 42 (1980) no. 3, p. 321-344
@article{CM_1980__42_3_321_0,
     author = {Kudla, Stephen S.},
     title = {On certain Euler products for SU$(2, 1)$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {321-344},
     zbl = {0464.10017},
     mrnumber = {607374},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_321_0}
}
Kudla, Stephen S. On certain Euler products for SU$(2, 1)$. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 321-344. http://www.numdam.org/item/CM_1980__42_3_321_0/

[1] A. Borel: Automorphic L-functions. AMS Proc. Symp. Pure Math. 33 (1979), part 2, 27-61. | MR 546608 | Zbl 0412.10017

[2] M. Eichler: Quadratische Formen and orthogonale Gruppen. Grundlehren der mathematischen Wissenschaften, Bond 63, Springer-Verlag, Berlin Heidelberg, New York, 1974. | MR 351996 | Zbl 0277.10017

[3] R. Howe: θ-Series and invariant theory, AMS Proc. Symp. Pure Math. 33 (1979) part 1, 275-285. | Zbl 0423.22016

[4] S. Kudla: On certain arithmetic automorphic forms for SU(1, q). Inventiones Math. 52 (1979), 1-25. | MR 532744 | Zbl 0408.10016

[5] R.P. Langlands: Problems in the theory of automorphic forms. Lectures in Modern Analysis and Applications. Lecture Notes in Math, 170, Springer, New York, 1970, 18-86. | MR 302614 | Zbl 0225.14022

[6] W. Li: Newforms and functional equations. Math. Ann. 212 (1975), 285-315. | MR 369263 | Zbl 0278.10026

[7] Piatetski-Shapiro: Tate theory for reductive groups, to appear in Proceedings of International Congress of Mathematicians, Helsinki, 1978.

[8] S. Rallis: The Eichler commutation relation and the continuous spectrum of the Weil representation, Proc. of Conference on Non-commutative Harmonic Analysis. Lecture Notes in Math. 728, Springer, New York, 1979, 211-244. | MR 548332 | Zbl 0482.10032

[9] S. Rallis: Langlands' functoriality and the Weil representation (preprint 1979). | MR 658543 | Zbl 0532.22016

[10] G. Shimura: The arithmetic of unitary groups. Ann. Math. 79 (1964), 369-409. | MR 158882 | Zbl 0144.29504

[11] G. Shimura: Introduction to the Arithmetic Theory of Automorphic Forms. Publ. Math. Soc. Japan, No. 11, Iwanami Shoten, Publishers and Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029

[12] T. Shintani: On automorphic forms on unitary groups of order 3 (preprint, 1979). | MR 546611